MathSciNet Relay Station
MathSciNet bibliographic data
MR756042 46J15 (46E15 47B10)
Bourgain, J. Bilinear forms on $H\sp{\infty }$ and bounded bianalytic functions. Trans. Amer. Math. Soc. 286 (1984), no. 1, 313–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement